# SDR DL76G070276

- Difficulty date: March 29, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 65,139 hours, 14,660 cycles
- System (JASC): 2330 · Entertainment System
- Part: Audio Video Unit
- Part number: 3100362
- Part serial: 1301394100
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ENT SYS SHUTOFF AND BACK ON BY ITSELF.  F/A INVESTIGATED AND DETECTED HOT ELECTRICAL SMELL.  TURNED SYS OFF AND SMELL DISSIPATED.  PULLED CB T9/T8 AS PRECAUTION.  RESET CBS AND TURNED ON SYS.  VMOD IMMEDIATELY EMITTED STRONG ODOR COOLING FAN NOISY AND COOLING VENTS PARTIALLY BLOCKED.  REPLACED VMOD IFE SYS CKS OK.  NO FURTHER ODOR NOTED.  COOLING AIRFLOW UNRESTRICTED.
